中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-7 of 7)

Filters    
Items/Page:    Sort:
multi-continued fraction algorithm and generalized b-m algorithm over f-q [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2006-01-01, 卷号: 12, 期号: 3, 页码: 379-402
Dai ZD; Yang JH
  |  
 
multi-continued fraction algorithm and generalized b-m algorithm over f-q [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2006-01-01, 卷号: 12, 期号: 3, 页码: 379-402
Dai ZD; Yang JH
  |  
 
multi-continued fraction algorithm and generalized b-m algorithm over f-q [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2006-01-01, 卷号: 12, 期号: 3, 页码: 379-402
Dai ZD; Yang JH
  |  
 
multi-continued fraction algorithm and generalized b-m algorithm over f-2* [会议论文]
3rd International Conference Sequences and Their Applications (SETA 2004), Seoul, SOUTH KOREA, OCT 24-28,
Dai ZD; Feng XT; Yang JH
  |  
 
asymptotic behavior of normalized linear complexity of multi-sequences [会议论文]
3rd International Conference Sequences and Their Applications (SETA 2004), Seoul, SOUTH KOREA, OCT 24-28,
Dai ZD; Imamura K; Yang JH
  |  
 
cryptanalysis of elgamal type encryption schemes based on conic curves [期刊论文]
ELECTRONICS LETTERS, 2001-01-01, 卷号: 37, 期号: 7, 页码: 426-426
Dai ZD; Ye DF; Pei DY; Yang JH

 
cryptanalysis of wangs original and revised digital signature scheme [期刊论文]
ELECTRONICS LETTERS, 2001-01-01, 卷号: 37, 期号: 4, 页码: 220-220
Dai ZD; Yang JH; Ye DF; Gong G

 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace